Article Text

PDF

Complications of baclofen overdosage.
  1. K. Ghose,
  2. K. M. Holmes,
  3. K. Matthewson

    Abstract

    A 39-year-old female patient who had been receiving 30 mg of baclofen daily for 5 months was admitted to the hospital about 12 hr after overdose of this drug (450 mg). On admission, she was comatose, flaccid, and in respiratory failure. Later she developed muscle twitchings and had several epileptic fits. She was treated symptomatically and became conscious within 36 hr. However, approximately 65 hr after the overdose she developed sinus tachycardia which was successfully treated with oral propranolol. Plasma concentrations, as measured on days 2 and 3, were within the therapeutic range but the elimination half-life was prolonged.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.